# SDR GLBA2001116

- Difficulty date: June 1, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 16,618 hours, 20,041 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 311875702
- Part serial: 12317041
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 2,067 hours, 2,281 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TORQUE AND FUEL FLUX.  REPLACED FUEL CONTROL, OPS CHECKED SATISFACTORY.
